Table of Contents
Geometry
Volume 2015 (2015), Article ID 509058, 5 pages
http://dx.doi.org/10.1155/2015/509058
Research Article

New Representations of Spherical Indicatricies of Bertrand Curves in Minkowski 3-Space

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit campus, 55190 Samsun, Turkey

Received 26 September 2014; Accepted 24 December 2014

Academic Editor: Isaac Pesenson

Copyright © 2015 İsmail Aydemir and Fırat Yerlikaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bertrand, “La thèories des courbes a double courbure,” Journal de Mathématiques Pures et Appliquées, vol. 9, no. 15, pp. 332–350, 1850. View at Google Scholar
  2. N. Chouaieb, A. Goriely, and J. H. Maddocks, “Helices,” Proceedings of the National Academy of Sciences of the United States of America, vol. 103, no. 25, pp. 9398–9403, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. D. Toledo-Suárez, “On the arithmetic of fractal dimension using hyperhelices,” Chaos, Solitons and Fractals, vol. 39, no. 1, pp. 342–349, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. J. D. Watson and F. H. C. Crick, “Genetical implications of the structure of deoxyribonucleic acid,” Nature, vol. 171, pp. 964–967, 1953. View at Publisher · View at Google Scholar · View at Scopus
  5. A. A. Lucas and P. Lambin, “Diffraction by DNA, carbon nanotubes and other helical nanostructures,” Reports on Progress in Physics, vol. 68, no. 5, pp. 1181–1249, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Izumiya and N. Takeuchi, “New special curves and developable surfaces,” Turkish Journal of Mathematics, vol. 28, no. 2, pp. 153–163, 2004. View at Google Scholar · View at MathSciNet
  7. J. Walrave, Curves and surfaces in Minkowski space [Doctoral thesis], Katholieke Universiteit Leuven, Faculty of Science, Leuven, Belgium, 1995.
  8. A. T. Ali and R. Lopez, “On Slant Helices in Minkowski Space E13,” Journal of the Korean Mathematical Society, vol. 48, no. 1, pp. 159–167, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus